# SDR DALA11000300853

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 81,147 hours, 81,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD AND MIDDLE EMERGENCY EGRESS CATWALK PATH LIGHTS ARE INOP.  CLEANED LIGHTING CONNECTORS AND RECONNECTED, CHECKS OK.
